# SDR HEEA956322

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Defective
- Location: M/R
- Part time: 644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A REPAIR NEAR THE LAST FINGER ON THE UPPER SURFACE THAT WAS DONE BY BELL HELICOPTER TEXTRON.  WHEN PRIMING THE AREA MOISTURE STARTED SEEPING OUT.  BLADE RECEIVED INSTALLED ON AIRCRAFT 12-1-95.
